Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2018

Acute respiratory distress syndrome after the use of gadolinium contrast agent

Buğra Kerget, Alperen AKSAKAL, Dursun Erol Afsin, Ömer Araz, Elif Yilmazel Ucar, Metin AKGÜN, Leyla Sağlam

RESPIRATORY MEDICINE CASE REPORTS Cilt 25 · ss. 336–338 · 01.01.2018
DOI ile aç

Özet

Acute respiratory distress syndrome (ARDS) is a life-threatening medical emergency. The etiology of ARDS can involve various causes. ARDS associated with the use of iodinated contrast media is rarely reported, and the literature includes only one case of ARDS due to gadobutrol. A 46-year-old female patient presented to our emergency department with shortness of breath, wheezing, swelling of the lips, and difficulty swallowing about 30 minutes after undergoing magnetic resonance imaging with 6.5 ml (0.1 ml/kg) gadobutrol (Gadovist) contrast for a submandibular mass. She was treated for anaphylaxis, then immediately evaluated using chest x-ray and arterial blood gas analysis. Based on the findings, she was diagnosed with ARDS and started on continuous positive airway pressure (CPAP) ventilatory support and methylprednisolone at a dose of 1 mg/kg/day. On day 3 of follow-up, all symptoms had completely regressed.

Anahtar kelimeler

ARDS Contrast agent Gadolinium

Atıf için künye

Kerget, B., AKSAKAL, A., Afsin, D. E., Araz, Ö., Ucar, E. Y., AKGÜN, M., & Sağlam, L. (2018). Acute respiratory distress syndrome after the use of gadolinium contrast agent. RESPIRATORY MEDICINE CASE REPORTS, 25, 336–338. https://doi.org/10.1016/j.rmcr.2018.10.018

BibTeX
@article{kerget2018-226930,
  author = {Kerget, Buğra and AKSAKAL, Alperen and Afsin, Dursun Erol and Araz, Ömer and Ucar, Elif Yilmazel and AKGÜN, Metin and Sağlam, Leyla},
  title = {Acute respiratory distress syndrome after the use of gadolinium contrast agent},
  journal = {RESPIRATORY MEDICINE CASE REPORTS},
  year = {2018},
  volume = {25},
  pages = {336--338},
  issn = {2213-0071},
  doi = {10.1016/j.rmcr.2018.10.018},
  url = {https://akademik.atauni.edu.tr/yayinlar/226930-acute-respiratory-distress-syndrome-after-the-use-of-gadolinium-contrast-agent}
}